Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Tingling of wrist, tightness, taken steroid injection due to insect bite. Is this normal?

I had a steriod injection in hip due to insect or spider bite ... also prescribe sulfamethoxazole . Started feeling a tightness and tingling feeling in both wrist , also have the sensation above my elbow and slightly in one leg. I had the shot almost 12 hours ago... did not start until several hours after shot & starting med. Can you tell me if this is something somthing to be alarmed about or a typical reaction? Have been looking on internet & so far nothing about the tight/tingling feeling. It actually feels like an ace bandage is on my wrist a bit too tight.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
INSECT BITE CAN ALSO DO INFECTION AND IRRITATION
THE STING BITE CAN HAVE ALLERGIC REACTION DUE TO SALIVA
WHICH GIVE THESE FEELINGS
ANTI BIIOTICS YOU CONTINUE
ADD ANTI ALLERGIC FEXOFENADINE 120 MG OD
TAB CPM NIGHT
APPLYANTI ALLERGIC MIXED WITH ANTIBIOTIC CREAM LOCALLY 3 TIMES
3 WEEK TO COME TO NORMAL
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor